# SDR USAA2009111293096

- Difficulty date: October 6, 2009
- Submitted: November 12, 2009
- Operation: Air carrier
- Aircraft: N640AW
- Make and model: Airbus A320-232
- Aircraft serial: 448
- Aircraft time: 57,647 hours, 23,034 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Part number: D5361033200800
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SAL - S2 - MAJOR REPAIR - CORROSION ON FLOOR PANEL 221FF BETWEEN FR16 TO FR20 & BETWEEN Y1292 TO Y1732.  REPLACED FLOOR PANEL 221FF BETWEEN FR16 TO FR20 & BETWEEN Y1292 TO Y1732 IAW JOB CARD 26C22053002.
